# SDR SWAA2024070289576

- Difficulty date: May 24, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 58,479 hours, 34,921 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312 Rbl54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT FWD WET AREA BS312 RBL54 WL208.<[01] UPON FURTHER INVESTIGATION FOUND ANGLE CRACKED AT FWD WET AREA BETWEEN BS 291.5 TO 295.5 RBL254 WL208.;[02] UPON FURTHER INVESTIGATION FOUND ANGLE CRACKED AT FWD WET AREA BETWEEN BS 291.5 TO 295.5 RBL 54 WL208.;[03] REMOVED AND REPLACED ATTACH ANGLE AT FWD WET AREA BETWEEN BS291.5 TO 295.5 RBL 54 WL 208 PER SRM 51-40-02-0G-0 AND BOEING DWG 1418310.;[04] VERIFIED COMPLETION CORRECTIVE ACTION 3 AND MEASUREMENT TABLE.
